# SDR DALA2016092606831

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,012 hours, 53,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CORROSION ON MID CARGO COMPARTMENT LOWER DOOR JAMB BEAM PREVIOUS REPAIR SPACER FROM STA Y=636 TO Y=693.  SPACER PREVIOUS REPAIR WAS REMOVED IAW SRM 51-30-5 SPACER WAS FABRICATED IAW SRM 53-05, PAR 140, FIG 123 AND SRM 51-10-4 NEW SPACER WAS INSTALLED IAW SRM 51-30-5.
